MathSciNet Relay Station
MathSciNet bibliographic data
MR2833380 (2012h:35183) 35K91 (35A01 35B44 35K15)
Ghoul, Tej-eddine An extension of Dickstein's "small lambda'' theorem for finite time blowup. Nonlinear Anal. 74 (2011), no. 17, 6105–6115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement